# SDR UPS03841394

- Difficulty date: October 10, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  LOWER BELLY SKIN CORROSION; LONGERON L31 STA 1338.  TRANSFERRED TO NRC 547382 AT TCO.
